# SDR 04FDEA001049

- Difficulty date: April 22, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PAN PANEL BETWEEN RT SIDE OF 3 AND 4 SEAT TRACK AT FR 27 HAS FOUR EACH AREAS OF CORROSION UPPER SURFACE CLEANED CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THRUST PLATE IAW A300-600 SRM 51-72-10
